Search Results for: 11D09

Uniqueness of the extension of the D(4k2)-triple {k2 – 4, k2, 4k2 – 4}

Yasutsugu Fujita and Alain Togbé Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 17, 2011, Number 4, Pages 42—49 Download full paper: PDF, 194 Kb Details Authors and affiliations Yasutsugu Fujita Department of Mathematics, College of Industrial Technology … Continue reading

Infinitely many insolvable Diophantine equations. II

Yasutsugu Fujita and Noriaki Kimura Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 16, 2010, Number 2, Pages 16—23 Download full paper: PDF, 196 Kb Details Authors and affiliations Yasutsugu Fujita Department of Mathematics, College of Industrial Technology … Continue reading

Arithmetic progressions of rectangles on a conic

Ajai Choudhry Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 4, Pages 53—57 Download full paper: PDF, 113 Kb Details Authors and affiliations Ajai Choudhry 13/4 A Clay Square, Lucknow – 226001, India Abstract In … Continue reading